Journal article icon

Journal article

Calabi-Yau threefolds with a curve of singularities and counterexamples to the Torelli problem II

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100004588

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
129
Issue:
2
Pages:
193-204
Publication date:
2000-09-05
DOI:
ISSN:
0305-0041
URN:
uuid:caae3e06-c519-4a66-bffa-9296e44c1ed5
Source identifiers:
7610
Local pid:
pubs:7610

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP